# SDR SWAA2022102865550

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 31,407 hours, 14,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT NOT WORKING / [01] RELAMP THE AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT BULB REF AMM 33-51-04; OPS CHECK GOOD AT THIS TIME; NO DAMAGES NO DEFECTS NOTED.
